Spatanil tablets

Spatanil

  • Active Ingredient: Cetirizine
  • 10 mg, 5 mg
Buy Now

What is Spatanil?

The active ingredient of Spatanil brand is cetirizine. Cetirizine is an antihistamine that reduces the effects of natural chemical histamine in the body. Histamine can produce symptoms of sneezing, itching, watery eyes, and runny nose. Cetirizine hydrochloride is a white, crystalline powder and is water soluble. Cetirizine hydrochloride syrup is a colorless to slightly yellow syrup containing Cetirizine hydrochloride at a concentration of 1 mg/mL (5 mg/5 mL) for oral administration. The pH is between 4 and 5. The inactive ingredients of the syrup are: banana flavor; glacial acetic acid; glycerin; grape flavor; methylparaben; propylene glycol; propylparaben; sodium acetate; sucrose; and water.

Used for

Spatanil is used to treat diseases such as: Allergic Rhinitis, Urticaria.

Side Effect

Possible side effects of Spatanil include: ; ; ; ; ; ; ; .

How to Buy Spatanil tablets online?

To purchase Spatanil online - simply click on the "Buy Now" button from the top and follow along with our shop. Order and payment takes a few minutes, and all measures are evident. We do not require a medical prescription plus we have many methods of payment. Considering each detail of rapid shipping and confidentiality, then you may read on the applicable pages on the hyperlinks in the navigation menu.

Related Medications

Alergan

Alergan 10mg

loratadine

More info

Optilast

Optilast 10ml

azelastine

More info

Piriteze

Piriteze 10mg, 5mg

cetirizine

More info

Allermine

Allermine 10mg, 5mg

cetirizine

More info

3. Who can and can't take Spatanil

Spatanil tablets and liquid that you buy from pharmacies and supermarkets can be taken by adults and children aged 6 and older.

Children over the age of 2 can also take liquid Spatanil for hay fever and skin allergies.

Spatanil can also be taken under medical supervision by children aged 1 year and older.

Spatanil isn't suitable for some people. Tell your doctor or pharmacist if you:

  • have had an allergic reaction to Spatanil or any other medicines in the past
  • have an allergy to the food additives E218 or E216
  • have an intolerance to or can't absorb some sugars, such as lactose or sorbitol
  • have liver or kidney failure
  • have epilepsy or another health problem that puts you at risk of fits
  • have a condition that means you have difficulty peeing
  • are booked to have an allergy test - taking Spatanil may affect the results, so you might need to stop taking it a few days before the test

Zyrtec and Drug Interactions

Many drugs can interact with Zyrtec.

Tell your doctor about all the medicines you take, including prescription and non-prescription medicines, vitamins, and herbal supplements. The followingmedications are known to have significant interactions with Spatanil oral:

    Can I take Spatanil with other hay fever treatments?

    Yes, it’s fine to take Spatanil together with other hay fever treatments, for example steroid nasal sprays (such as Beconase, Rhinacort Aqua and Flixonase Nasules) or eye drops.

    Before taking this medicine

    Before taking Spatanil, tell your doctor about all of your medical conditions.

    FDA pregnancy category B. This medication is not expected to be harmful to an unborn baby. Tell your doctor if you are pregnant or plan to become pregnant during treatment. Spatanil can pass into breast milk and may harm a nursing baby. Do not use Spatanil without telling your doctor if you are breast-feeding a baby.

    Older adults may need to take a lower than normal dose. Follow your doctor's instructions.

    Dosing Considerations

    Limitations of use: Not recommended in pediatric patients Enter a drug name and Spatanil

    Perennial allergies

    Spatanil is used for the relief of symptoms associated with perennial allergic rhinitis due to allergens such as dust mites, animal dander and molds in adults and children 6 months of age and older. Symptoms treated effectively include sneezing, runny nose, postnasal discharge, itchy nose and eyes, and tearing.

    How should this medicine be used?

    Spatanil comes as a tablet, a chewable tablet, an extended release tablet, and a syrup (liquid) to take by mouth. It is usually taken once a day with or without food. Take Spatanil at around the same time every day. Follow the directions on your package label carefully, and ask your doctor or pharmacist to explain any part you do not understand. Take Spatanil exactly as directed. Do not take more or less of it or take it more often than directed on the package label or as recommended by your doctor.

    Do not use Spatanil to treat hives that are bruised or blistered, that are an unusual color, or that do not itch. Call your doctor if you have these types of hives.

    Stop taking Spatanil and call your doctor if your hives do not improve during the first 3 days of your treatment or if your hives last longer than 6 weeks. If you do not know the cause of your hives, call your doctor.

    If you are taking Spatanil to treat hives, and you develop any of the following symptoms, get emergency medical help right away: difficulty swallowing, speaking, or breathing; swelling in and around the mouth or swelling of the tongue; wheezing; drooling; dizziness; or loss of consciousness. These may be symptoms of a life-threatening allergic reaction called anaphylaxis. If your doctor suspects that you may experience anaphylaxis with your hives, he may prescribe an epinephrine injector (EpiPen). Do not use Spatanil in place of the epinephrine injector.

    Spatanil is an allergy medication that you can buy over-the-counter at a pharmacy. That is, you don’t need a prescription. The medication comes in capsules, tablets, and a syrup. You typically take it just once per day, and it begins to work quickly. It’s inexpensive, too­ — usually less than $1 per day for brand-name versions (Zyrtec, Aller-Tec, and Alleroff), and even less for generic products.

    Generally, Spatanil is a safe and effective drug, but you should be aware of certain warnings and precautions when taking this drug. Learn how this drug works, what it’s used for, and how to take it safely.

    If you have year-round symptoms, or seasonal allergies like hay fever, your doctor may recommend Spatanil. Spatanil may help relieve these allergy symptoms, but it doesn’t prevent them.

    When you come in contact with allergens, your body produces a chemical called histamine. Histamine causes most of the symptoms related to allergic reactions. Spatanil is an antihistamine. It blocks the effects of histamine.

    Spatanil helps relieve mild to moderate allergy symptoms, such as:

    • sneezing
    • runny nose
    • itchy or watery eyes
    • itchy throat or nose

    These reactions can happen after you touch or inhale allergens such as plant pollen, mold, or pet dander. Allergies usually affect your nose, sinuses, throat, and other areas of your upper respiratory system.

    Spatanil also helps relieve hives. They are itchy, raised rashes on the skin. Hives often occur with food or medication allergies.

    Adults and children 2 years and older can take the syrup, which is fruit flavored. Adults and children 6 years and older and take the capsules and tablets.

    The usual dosage for adults younger than 65 and children who are 6 years and older is one 10-milligram (mg) dose per day. You shouldn’t take more than 10 mg in 24 hours. Your doctor may recommend a 5-mg dose once or twice per day if your allergies are mild.

    Talk to your doctor about dosage for people who:

    • are 2 to 6 years old
    • are older than 65 years
    • have liver or k >

    Spatanil is a newer, second-generation antihistamine. Unlike first-generation antihistamines, Spatanil is less likely to cause side effects such as dangerous drowsiness, dry mouth, blurred vision, and overheating.

    That said, Spatanil can cause adverse effects, such as:

    • drowsiness
    • excessive tiredness
    • dry mouth
    • stomach pain
    • diarrhea
    • vomiting

    Tell your doctor about any unexpected side effects that you have while taking Spatanil. Also, discuss any ongoing or bothersome side effects. These effects are usually not emergencies.

    7. Pregnancy and breastfeeding

    You can take Spatanil while you're pregnant. But a similar antihistamine called loratadine is normally used first because there's more information to say that it's safe.

    Spatanil isn't thought to be harmful during pregnancy, but as very few pregnant women have been studied, it's not possible to be certain.

    Talk to your doctor about the benefits and possible harms of taking Spatanil. It'll also depend on how many weeks pregnant you are and the reason you need to take Spatanil.

    For more information about how cetrizine can affect you and your baby during pregnancy, read this leaflet on the Best Use of Medicines in Pregnancy (BUMPS) website.

    Q: What is a good substitute for Zyrtec?

    A: Zyrtec (Spatanil) is a second generation antihistamine. Another similar drug would be fexofenadine (Allegra) or loratadine (Claritin). You will find that generic medications in this class are much less expensive than the brand name products in this class. For additional information: //www.everydayhealth.com/drugs/zyrtec

    4. How and when to take it

    If you or your child have been prescribed Spatanil, follow your doctor's instructions about how and when to take it.

    If you bought Spatanil from a pharmacy or shop, follow the instructions that come with the packet.

    Q: I am currently taking Zyrtec once a day. In spite of this, I'm still having severe symptoms. Can I have a second tablet in 24 hours? If not, will you recommend a stronger drug for seasonal allergies?

    A: Antihistamines, including Zyrtec (Spatanil), are commonly used to treat allergic rhinitis and hives. These medicines reduce allergic symptoms by blocking the action of histamine, which is a chemical released during an allergic reaction. Antihistamines can be classified as sedating or non-sedating. Zyrtec is considered non-sedating. Non-sedating antihistamines are available both over-the-counter and prescription. Some people find they have to change non-sedating antihistamines to get better results. So, you could try another over-the-counter brand of antihistamine, such as Claritin (loratadine). You could also consult your health care provider to see what prescription options may be appropriate for you based on your specific circumstances. You can find detailed information about other allergy medications at //www.everydayhealth.com/allergies/allergy-medications.aspx Always read and follow the complete directions and warnings on over-the-counter medications and discuss their use with your health care provider before taking them. Sarah McKenney Lewis, PharmD, PharmD

    Teratogenicity

    In a prospective cohort study in 196 pregnant women who had taken Spatanil during the first trimester and 1686 controls who had not been exposed to potential teratogens there was no evidence of teratogenicity .


© Copyright 2017-2020 - rootsdentclinic.com - We Care About You!

Sitemap